Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Itchy, scaly rash near eyebrows after waxing. Could this be yeast infection?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
About 2-3 weeks After having my eyebrows waxed at a salon I developed and itchy, scaly rash in and arou d my eyebrows. After a few months the contant itchyness went away. Could this be a yeast infection on my eyebrows. I tried a fungal cream but that didn seem to work. Now I'm trying monostat cream and it seems to be helping some, but I'm not sure. Ive been applying once a day in morning. It seems to make my skin itchy, more than it was before I applied the cream. Any thoughts?
Thank You, XXXXXXX
Posted Sun, 30 Sep 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 9 hours later
Hi there XXXXXXX I note your problem with interest. To my mind, the contents of monostat cream would be 'fungal' as well. It does appear that your rash is probably akin to seborrheic dermtitis or psoriasiform eruption. Perhaps a topical hydrocortisone cream admixed with the monostat for 3-5 days may help resolve the problem completely. Yes, it does appear likely there could be a superadded fungal infection but not of the yeast variety. I would be obliged if you could upload a clear photograph of the area onto this page using your 'upload data' option. This will help arrive at a more likely diagnosis. Cheers! Await your response.
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor